# SDR S9BA201412150015

- Difficulty date: December 13, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N336SA
- Make and model: Saab 340B
- Aircraft serial: 340B336
- Aircraft time: 26,989 hours, 33,283 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 6500110
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR IN FWD CABIN REPORTED BY F/A DURING CRUISE AT 15,000 FT.  NO ABNORMAL COCKPIT INDICATIONS. ODOR WAS EVIDENT IN ALL OF ZONE A, GALLEY.  OPENED BOTH ENGINE COWLS FOR VISUAL INSPECTION, NO DEFECTS NOTED.  INSPECTED CABIN COMPARTMENT FOR ANY SIGNS OF BURNING NO DEFECTS NOTED.  UNABLE TO DUPLICATE BURNING ODOR.  ACFT OK TO CONTINUE SERVICE.   FOUND ONE CABIN LIGHT HOLDER AT SEAT 8CD WITH SIGNS OF HEAT DAMAGE AND BURNED ODOR.  REPLACED LIGHT HOLDER IAW AMM 20-20-10 AND OPS CHECKS PERFORMED IAW AMM 33-21-05 AND NO FURTHER DEFECTS NOTED.
